# SDR CALA2024052201559

- Difficulty date: May 19, 2024
- Submitted: May 22, 2024
- Operation: Air carrier
- Aircraft: N663UA
- Make and model: Boeing 767322
- Aircraft serial: 27160
- Aircraft time: 119,555 hours, 18,366 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Part number: NONE
- Condition: None
- Location: None
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PAX AT SEAT 5A DROPPED 13IN MACBOOK AIR INTO SIDEWALL. UNABLE TO RETREIVE OPENED LWR DECK LH SIDE WALL PANEL AT DRIVE BAY D. RETRIEVED 13 INCH MAC BOOK AS DESCRIBED AND GIVEN TO PILOT. INSPECTED AREA BEHIND DRIVE BAY ''D'' LH SIDE WALL PANEL - NO DAMAGE OR IRREGULARITIES FOUND. PERFORMED CLOSE UP INSPECTION AND  RESECURED DRIVE BAY ''D'' SIDE WALL PANEL IAW AMM 25-52-01 REV 141. FWD CARGO BAY GOOD FOR USE.
